Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An almost Schur theorem on 4-dimensional manifolds

Authors: Yuxin Ge and Guofang Wang
Journal: Proc. Amer. Math. Soc. 140 (2012), 1041-1044
MSC (2010): Primary 53C21; Secondary 58J05, 35J60
Published electronically: July 26, 2011
MathSciNet review: 2869088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper we prove that the almost Schur theorem, introduced by De Lellis and Topping, is true on 4-dimensional Riemannian manifolds of nonnegative scalar curvature and discuss some related problems on other dimensional manifolds.

References [Enhancements On Off] (What's this?)

  • 1. C. De Lellis and P. Topping, Almost Schur Theorem, to appear in Calc. Var. PDE, arXiv 1003.3527.
  • 2. Y. Ge, C.-S. Lin and G. Wang, On $ \sigma_2$-scalar curvature, J. Diff. Geo., 84 (2010), 45-86. MR 2629509
  • 3. M. Gursky, The principal eigenvalue of a conformally invariant differential operator, with an application to semilinear elliptic PDE, Comm. Math. Phys., 207 (1999), 131-143. MR 1724863 (2000k:58029)
  • 4. J. Viaclovsky, Conformal geometry, contact geometry, and the calculus of variations, Duke Math. J., 101 (2000), 283-316. MR 1738176 (2001b:53038)
  • 5. Y. Ge, G. Wang and C. Xia, On problems related to an inequality of DeLellis and Topping, preprint, 2011.
  • 6. Y. Ge and G. Wang, A new conformal invariant on 3-dimensional manifolds and its applications, arXiv 1103.3838.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21, 58J05, 35J60

Retrieve articles in all journals with MSC (2010): 53C21, 58J05, 35J60

Additional Information

Yuxin Ge
Affiliation: Laboratoire d’Analyse et de Mathématiques Appliquées, CNRS UMR 8050, Départe- ment de Mathématiques, Université Paris Est-Créteil Val de Marne, 61 avenue du Général de Gaulle, 94010 Créteil Cedex, France

Guofang Wang
Affiliation: Albert-Ludwigs-Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany

Received by editor(s): April 4, 2010
Received by editor(s) in revised form: December 21, 2010
Published electronically: July 26, 2011
Additional Notes: The second-named author is partly supported by SFB/TR71 of DFG
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society